# SDR 15HA0858014

- Difficulty date: December 19, 2008
- Submitted: December 20, 2008
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- Aircraft serial: 29
- Aircraft time: 62,897 hours, 49,416 cycles
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: O-Ring
- Part number: 6873725012
- Condition: Leaking
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL DEPARTING, ENROUTE, THE NR ONE ENG AUTO-FEATHERED.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO BASE.  MX PERSONNEL OBSERVED A LARGE AMOUNT OF OIL AROUND THE FRONT OF THE PROPELLER.  FURTHER INSP REVEALED A FAILED O’RING BENEATH THE FEATHER RESERVOIR CAUSING A MASSIVE OIL LEAK RESULTING IN THE AUTO-FEATHER.  THE O’RING WAS REPLACED AND THE ENGINE OPERATED BY MX WITH NO LEAKS OBSERVED.  THE ACFT WAS RETURNED TO SERVICE.
